Well I don't think its the meds causing your problems now, but I think you are flaring now because you were med free. As for the nausea, usually when I start having alot of nausea it means that I have some narrowing going on. And your constipation seems to point to that also.
I once enjoyed an almost 20 year remission med free. Would I ever do it again, heck NO!!! My remission ended with an emergency resection due to complete obstruction. And I think the popcorn is really upsetting the apple cart too.
If you aren't able to get into the GI soon, I would suggest going back to the PCP in the meantime and see if you can get some Pred and meds for the nausea. Hope you get feeling better soon.
Gail*Nanners* Co-Moderator for Crohns Disease and Anxiety/Panic Forum
Crohn's Disease for over 33 years. Currently on Asacol, Prilosec, Estrace, Prinivil, Diltiazem, Percoset prn for pain, Zofran, Phenergan, Probiotics, Calcium w/Vit D, and Xanax as needed. Resections in 2002 and 2005. Also diagnosed with Fibromyalgia, Osteoarthritis, and Anxiety. Currently my Crohns is in remission, but my joints are going crazy!
It's scary when you start making the same noises As your coffee maker.
*Every tomorrow has two handles. We can take hold of it by the handle of anxiety, or by the handle of faith"*
*~* https://www.healingwell.com/donate *~*